# SDR SWIA2021070959350

- Difficulty date: May 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310-333 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON STGR26R BETWEEN FS310 & FS333     (C-CHECK RO 7/7/2021)    REPLACED STRINGER 26R BETWEEN FS 310.00 AND FS 333.00 AS PER CRJ 900 SRM 51-42-06-001-001-A01 AND DWG SH670-31630 REV K. COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE CHECK GOOD.
